# SDR ZZDA2011708

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CIRCUMFERENTIAL FRAME SHEAR CLIPS, STA 927, LONG S29L TO S29R, CORROSION.  ACCOMPLISHED CIRCUMFERENTIAL FRAME SHEAR CLIPS REPLACEMENT PER B717 SRM 53-00-00, 53-00-06 AND 53-20-06.
